Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 172, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 15, 2009, 1:08 PM CDT for Claiborne County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2009, 1:08 PM CDT (18:08 UTC)
- Expired
- Oct 15, 2009, 3:00 PM CDT
- In force
- 112 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 2:00 PM CDT | FLASH FLOOD | Somerset, LA | FIELDS ACROSS S MADISION AND N TENSAS PARISHES WERE FLOODED. SUBSTANTIAL WATER WAS STILL ACROSS FIELDS FROM PREVIOUS HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 151808 FFWJAN LAC065-107-MSC021-149-152000- /O.NEW.KJAN.FF.W.0172.091015T1808Z-091015T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 108 PM CDT THU OCT 15 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITY OF TALLULAH... NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA... NORTHERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI... SOUTHERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF VICKSBURG... * UNTIL 300 PM CDT * AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN CENTERED ABOUT 15 MILES SOUTHWEST OF TALLULAH...MOVING EAST AT 35 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF 1.5 INCHES...HAVE OCCURRED IN THE PAST HOUR. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AFTON...LE TOURNEAU...YOKENA...ROCKY SPRINGS AND REGANTON VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. CONTACT LOCAL LAW ENFORCEMENT AND THEY WILL RELAY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN JACKSON. && LAT...LON 3233 9072 3199 9074 3210 9130 3242 9125 $$ 40
1 follow-up statement
000 WGUS74 KJAN 151956 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 256 PM CDT THU OCT 15 2009 LAC065-107-MSC021-149-152015- /O.CON.KJAN.FF.W.0172.000000T0000Z-091015T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TENSAS LA-CLAIBORNE MS-WARREN MS-MADISON LA- 256 PM CDT THU OCT 15 2009 ...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 300 PM CDT FOR SOUTHERN WARREN AND NORTHERN CLAIBORNE COUNTIES...AND SOUTHEASTERN MADISON AND NORTHEASTERN TENSAS PARISHES... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED DECREASING RAINFALL RATES ACROSS THE WARNING AREA. THE HEAVIEST POCKETS OF RAIN WERE NEAR YOKENA AND JUST SOUTHWEST OF MOUND MOVING EAST AT 30 MPH. RADAR RAINFALL AMOUNTS...ON THE ORDER OF UP TO ONE QUARTER INCH...MAY STILL OCCUR OVER THE NEXT HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO AVOID ANY FLOODED ROADWAYS AS THE WATERS RECEDE AND REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT AND THEY WILL RELAY REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN JACKSON. && LAT...LON 3233 9072 3199 9074 3210 9130 3242 9125 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 11:20 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 15, 11:20 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1120 AM CDT THU OCT 15 2009 .DISCUSSION...ANOTHER ROUND OF ACTIVE WEATHER IS AFFECTING THE ARKLAMISS THIS MORNING. AN APPROACHING COLD FRONT FROM CENTRAL AR IS MOVING TOWARDS THE SE...AND A COMPLEX OF RAIN WITH EMBEDDED TSRA HAS BEEN NOTED FROM THE NW CORNER OF THE JAN CWA TO JUST NORTH OF MADISON...AND SCT SHRA/TSRA IN THE GTR VICINITY. SEVERE THUNDERSTORM WATCH 769 REMAINS IN EFFECT UNTIL 1 PM FOR OUR LA PARISHES AND THE WESTERN TIER OF COUNTIES IN SW MS...INCLUDING FRANKLIN. A WCN WAS ISSUED TO CANCEL THE WATCH FOR ASHLEY COUNTY SINCE THE ACTIVE CONVECTION HAS MOVED SOUTH OF THAT REGION AND THE ATMOSPHERE HAS STABILIZED. EXPECT MORE SHRA/TSRA TO OVERSPREAD THE REST OF THE JAN CWA...ESPECIALLY SOUTH OF A CROSSETT TO GREENVILLE TO GRENADA LINE...THROUGH THE AFTERNOON HOURS. THE BEST CHANCE OF SVR WX WILL BE ALONG AND SOUTH OF I-20...WITH HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS. THE DENSE FOG ADVISORY THAT WAS IN EFFECT FOR THE JACKSON METRO AREA AND SURROUNDING COUNTIES IS NO LONGER IN EFFECT...GIVEN THAT VIS HAS IMPROVED THROUGHOUT THE AREA AND THE LOW CLOUDS HAVE LIFTED SOME. THE ADVECTION OF A VERY MOIST AIRMASS (DEWPOINTS OF 75 OR GREATER) OVER A SHALLOW STABLE LAYER NEAR THE GROUND HAS RESULTED IN WIDESPREAD LOW STRATUS OVER THE REGION SO FAR TODAY. GIVEN THE WIDESPREAD LOW CLOUDS AND THE THICK CIRRUS CANOPY MOVING IN FROM THE MCS OVER NORTHERN LA...ALONG WITH CURRENT TREND OF SLOWER THAN EXPECTED TEMP RISES...DAYTIME HIGHS FOR THURSDAY WERE LOWERED ON THE ORDER OF 3 TO 5 DEGREES FOR MOST ZONES. IT WILL BE OPPRESSIVELY HUMID FOR THIS TIME OF YEAR WITH DEWPOINTS WELL INTO THE 70S. THE GOOD NEWS HERE IS THAT THIS WILL BE SHORT-LIVED AND COOLER AND MUCH DRIER AIR IS ON THE WAY FOR FRIDAY UPDATED FORECAST PRODUCTS HAVE ALREADY BEEN SENT. /DH/ && .AVIATION...LOCAL REPORTING SITES ARE CONTINUING TO INDICATE WIDESPREAD IFR CIGS NORTH OF HBG AS OF 16Z. THERE MAY STILL BE A FEW AREAS OF OVC004 OR LESS...BUT THESE SHOULD IMPROVE TO IFR SHORTLY. VIS HAS ALSO STARTED TO IMPROVE TO ROUGHLY 5SM IN BR FOR MOST LOCATIONS ALONG AND NORTH OF A TVR TO MEI LINE. FURTHER TO THE SOUTH...VIS HAS BEEN 7SM OR BETTER WITH MORE BREAKS IN THE CLOUDS. IN ADDITION TO THE LOW CLOUDS...WHICH ARE EXPECTED TO PERSIST FOR THE MAJORITY OF THE DAY...THERE WILL ALSO BE NUMEROUS SHRA/TSRA FOR LOCATION SOUTH OF A GLH TO MEI LINE THROUGH 00Z...WITH LESS COVERAGE AT GWO AND GTR. THE STRONGEST CONVECTION SHOULD BE CONFINED ALONG AND SOUTH OF A TVR TO PIB LINE. MAX CB TOPS TO 55KFT. TURBULENCE IS ALSO EXPECTED IN VCT OF TSRA. IN ADDITION...A PIREP REPORT OF TURBULENCE HAS BEEN REPORTED AT 9KFT IN CENTRAL MS. /DH/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 54 62 43 / 89 57 2 3 MERIDIAN 78 54 62 41 / 83 61 4 4 VICKSBURG 78 55 64 43 / 95 52 2 3 HATTIESBURG 82 60 67 43 / 79 80 6 3 NATCHEZ 81 56 66 44 / 87 72 2 3 GREENVILLE 75 51 60 42 / 80 26 1 5 GREENWOOD 75 50 58 41 / 89 29 2 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && HAMRICK
Hazardous weather outlook, Oct 15, 5:35 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 535 AM CDT THU OCT 15 2009 ARZ074-075-MSZ018-019-025>039-044>046-161045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 535 AM CDT THU OCT 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS.. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING THROUGH EARLY AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY WILL COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WINDS UP TO 60 MPH AND LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE THUNDERSTORMS WILL MOVE SOUTH OF THE AREA BY THE EARLY AFTERNOON AS THE COLD FRONT MOVES SOUTH TO THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-161045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 535 AM CDT THU OCT 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING MORNING THROUGH LATE AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY WILL COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WINDS...UP TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.,.BUT ONE OR TWO TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Special weather statement, Oct 15, 9:32 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 932 AM CDT THU OCT 15 2009 LAZ007>009-151515- MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- 932 AM CDT THU OCT 15 2009 ...STRONG THUNDERSTORM WILL PASS BETWEEN KILBOURNE AND OAK GROVE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF OAK GROVE AT 930 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAINS OF ONE TO TWO INCHES ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTH CENTRAL EAST CARROLL...NORTHERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Oct 15, 10:02 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1002 AM CDT THU OCT 15 2009 LAZ007>009-015-151545- MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA- 1002 AM CDT THU OCT 15 2009 ...STRONG THUNDERSTORM NEARING GOODWILL AND MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 8 MILES WEST OF GOODWILL AT 1000 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THIS STORM AS IT MOVES INTO THE PIONEER AND FOREST COMMUNITIES BY 1045 AM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHEASTERN RICHLAND...WESTERN EAST CARROLL... CENTRAL WEST CARROLL AND CENTRAL MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Oct 15, 10:49 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1049 AM CDT THU OCT 15 2009 MSZ030-031-033-151630- CLAY MS-LOWNDES MS-OKTIBBEHA MS- 1049 AM CDT THU OCT 15 2009 ...LOCALLY HEAVY RAINFALL UP TO ONE INCH DEVELOPING FOR GOLDEN TRIANGLE AREAS... SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS UP TO ONE INCH AND GUSTY WINDS OF 40 MPH WERE CENTERED 4 MILES NORTHWEST OF MULDROW AT 1045 AM CDT...MOVING EAST AT 40 MPH. HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES WILL BE AFFECTING THE WEST POINT...STARKVILLE AND COLUMBUS AREAS THROUGH NOON TIME. GUSTY WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN OKTIBBEHA...NORTHERN LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Local storm report, Oct 15, 11:06 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1106 AM CDT THU OCT 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL 1 NE BEEKMAN 32.93N 91.87W
10/15/2009 E0.88 INCH MOREHOUSE LA PUBLIC
NICKEL HAIL REPORTED NORTHEAST OF BEEKMAN.
&&
27Special weather statement, Oct 15, 11:39 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1139 AM CDT THU OCT 15 2009 MSZ031-151725- LOWNDES MS- 1139 AM CDT THU OCT 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF COLUMBUS AT 1139 AM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE QUICKLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY. COHEN
Local storm report, Oct 15, 1:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CDT THU OCT 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FUNNEL CLOUD ST. JOSEPH 31.92N 91.24W
10/15/2009 TENSAS LA LAW ENFORCEMENT
SHERIFF REPORTS A POSSIBLE TORNADO IN ST. JOSEPH. NO
REPORTS OF DAMAGE AT THIS TIME.
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 7:26 AM CDT | Dense Fog Advisory | JAN | Hinds, Madison, Rankin | 2 hr |
| Oct 15, 10:58 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 5 days |
| Oct 15, 10:58 AM CDT | River Flood Warning | JAN | Lawrence | 24 hr |
| Oct 15, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Oct 15, 12:53 PM CDT | Tornado Warning | JAN | Claiborne, Jefferson | 54 min |
| Oct 15, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 52 min |
| Oct 15, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 58 min |
| Oct 15, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Oct 15, 3:15 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 60 min |
| Oct 15, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Oct 15, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 65 min |
| Oct 15, 7:44 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 76 min |
| Oct 15, 8:47 AM CDT | Tornado Warning | JAN | Morehouse | 41 min |
| Oct 15, 9:24 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 81 min |
| Oct 15, 10:39 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 66 min |
| Oct 15, 11:37 AM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland, Tensas | 113 min |
| Oct 15, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 66 min |
| Oct 15, 12:20 PM CDT | Tornado Warning | JAN | Tensas | 40 min |
| Oct 15, 1:31 PM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland, Tensas | 59 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.